T Nation

Steroid Related Problem???


#1

Hi, I finished a Testosterone Enanthate cycle about 1 month ago where I gained 15 pounds and was able to keep it.
Two weeks ago I went to take a nap, when I woke up I had the strangest feeling in the world. I felt as if I was going to have a heart attack. I started getting dizzy and everything, my heart beat went up as well as my blood pressure. After two weeks of waiting the doctor told me today that the blood tests showed nothing significant and that it was all in my head.
He said that I probably have an anxiety problem which causes me to have panic attacks.

When the first attack happened I was taking Novaldex for post-cycle therapy, I immediately stoped. I feel like my condition has gotten better of the past week on the anxiety pills he gave me but I still feel like something is not right.

Does anyone have an idea of what it could be? (by the way my blood pressure is normal)
Do you think it is related to my cycle? (500mg/week of Test E. for 8 weeks)

Could it be a cortisol rebound effect, causing an unusual amount of adrenaline to be released by my adrenal glands???

I want to hear your opinions. thx a lot


#2

Swine flu.

100%


#3

Unlikely to be the cycle, many suffer anxiety totally naturally - millions of factors can bring it on.
I have occasional anxiety issues - after a long and massively dosed Benzo addiction.

Eq used to make me panicky as all hell - funnily enough, on Eq when i ate, the anxiety would diminish!

Careful on the meds he gave you. Anxiety meds are likely Benzodiazepines, and daily use of even the smallest dose for anything over 1-2 weeks will lead to physical dependence - that is a hell hole i wouldn’t wish on (almost) anyone…

So you gained 15lbs hm? Not bad…


#4

While I do not have very much personal experience I would say that if you were in the middle of your PCT then you may have had some estrogen issues still.

If you google estrogen and anxiety you will find that they do seem to be linked. Here is a sample article:

http://www.psycheducation.org/hormones/estrogenbasics.htm

If your still worried about it then get a hormonal blood panel and make sure you have fully recovered from your cycle and get off the anti-anxiety meds, you probably do not need them.

Also alcohol and caffeine can trigger anxiety attacks.


#5

I get anxiety from mixing caffiene and weed.


#6

Sounds like a panic attack more than anything.


#7

This post was flagged by the community and is temporarily hidden.


#8

[quote]Verdades wrote:
Sounds like a panic attack more than anything.[/quote]

Yea. juicehead. PANIC ATTACK you stated that is what ur doc said too! Question already answered


#9

[quote]charger21 wrote:
Verdades wrote:
Sounds like a panic attack more than anything.

Yea. juicehead. PANIC ATTACK you stated that is what ur doc said too! Question already answered[/quote]

Because doctors are always correct in the dismissive 3 minute diagnosis they provide - not!!


#10

[quote]charger21 wrote:
Verdades wrote:
Sounds like a panic attack more than anything.

Yea. juicehead. PANIC ATTACK you stated that is what ur doc said too! Question already answered[/quote]

Oh a fiesty 'tard that just because he has posted a couple times here in the steroid section acts like a Bonez mini-me.


#11

Last week I did a full set of tests targeting specifically the heart and they found nothing so that’s obviously a big relief… I still have some problems that seem to get worst at bedtime but I guess it must be that my system is tired since i’m off cycle and hasn’t fully recovered yet probably… The doc gave me a pill to help me sleep at night because I get nausea and have stomach aches.


#12

[quote]bushidobadboy wrote:
Mild pulmonary embolism? Was there much shortness of breath?

BBB[/quote]

A PE (even a mild one) would cause dyspnoea and chest pain, not dizziness like the OP experienced.

For the OP: Did you experience the dizziness after you stood up? or was it while you were lying down?


#13

Has your blood pressure dropped significantly since you went off? That is the only thing I can think of that wasn’t mentioned.


#14

The dizziness can happen at any moment, I could be sitting in front of the computer or even standing up. My take on all this was that the steroids had messed up my adrenal glands or something like that. I told that to the doctor to see his opinion and he completely dissmissed it…

He also told me that since I did a 8 week cycle, which in medical terms is not very long, I should’nt have any steroid related problems because I’m not a long time user. If all this is true, who knows…